Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Groin pain, multiple swollen lymph nodes, blood in stools, shivering. Prescribed fluxoacillin. Cure?

Hello, basically i went to the doctors yesterday with groin pain, he said i have multiple swollen lymph nodes. He prescribed me with fluxoacillian. But now i am seeing blood in my stool , sores in my mouth and slight feverish symptoms ( shivering ). Any help would be needed, i think im going to see the doc again today. Thanks.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Multiple swollen lymphnodes are due to infection.It may cause fever.You have to take antibiotic and anti inflammatory drug.It will take some time to subside.
Because of decreased immunity,you are having sores in your mouth.Take a B.Complex tablet.
If the stools are normal and blood is seen,it may be due to haemorrhoids(Piles).Please take plenty of liquids,high fiber diet and observe.
If the symptoms doesn't improve consult your surgeon and proceed accordingly.
Wish you speedy recovery
Answered: Sun, 10 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor